# SDR QXEA200700120

- Difficulty date: January 29, 2007
- Submitted: January 30, 2007
- Operation: Air carrier
- Aircraft: N600QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10005
- Aircraft time: 13,932 hours, 10,148 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Unknown
- Condition: Unknown
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

PSP - FLIGHT 2580, AT PUSHBACK RECEIVED A APU LOAD CONTROL VALVE OPEN CAUTION MESSAGE.  RETURNED TO THE GATE.  MAINTENANCE RESET ALL CIRCUIT BREAKERS.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
